# SDR 2010F00113

- Difficulty date: May 12, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: R0202A211
- Part serial: TT46086
- Condition: Leaking
- Part time: 3,744 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT ATTENDANT TRAINING  IT WAS OBSERVED DURING THE DEPLOYMENT OF SERVICABLE LIFE RAFT  THAT THE RAFT HAD TWO HOLES IN IT.
